# SDR ASAA0772436

- Difficulty date: December 5, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A75014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CORROSION AT RIGHT ZEE CHANNEL AT BS 500A TO 500D RBL 22.  REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 30 53 FIG 2 53-00-53 & 51-40-05.
